Back to main page     

 

Department of Mathematics - preprints in 2009


Preprint no. 1/2009  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Aleš Nekvinda:  
A note on one-sided maximal operator in $L^{p(.)}(\mathbb{R})$
  published in Math. Inequal. and Appl. 13 (2010), no. 4, 887-897
...  and therefore removed from the preprint server. Mail to the author(s) for reprints.                                 

Preprint no. 2/2009  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Zdeněk Skalák:  
Conditions for asymptotic energy and enstrophy concentration in solutions to the Navier-Stokes equations
  published in Nonlinear Analysis 71 (2009), 2070-2081. doi: 10.1016/j.na.2009.03.063
...  and therefore removed from the preprint server. Mail to the author(s) for reprints.

Preprint no. 3/2009  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Zdeněk Skalák:  
Asymptotic energy and enstrophy concentration in solutions to the Navier-Stokes equations in $R^3$
 published in Ann. Univ. Ferrara, 55 (2009), 377-394
...  and therefore removed from the preprint server. Mail to the author(s) for reprints.

Preprint no. 4/2009  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Zdeněk Skalák:  
On the asymptotic decay of higher-order norms of the solutions to the Navier-Stokes equations in $R^3$
 published in Discrete and Continuous Dynamical Systems, Series S, 3, 2010, 361-370
... and therefore removed from the preprint server. Mail to the author(s) for reprints.

Preprint no. 5/2009  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Michal Beneš:  
Solutions to the Mixed Problem of Viscous Incompressible
Flows in a Channel


Preprint no. 6/2009  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Michal Beneš and Petr Kučera:  
Solutions to the Navier-Stokes Equations with Mixed Boundary Conditions in Two-Dimensional Bounded Domains

Preprint no. 7/2009  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Jozef Bobok and Martin Soukenka:  
Irreducibility, infinite level sets and small entropy
  published in Real Analysis Exchange 36(2) (2011), 449-462
...  and therefore removed from the preprint server. Mail to the author(s) for reprints.                                 

Preprint no. 8/2009  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Jozef Bobok and Martin Soukenka:  
On piecewise affine interval maps with countably many laps
  published in Discrete and Continuous Dynamical Systems-A 31(3) (2011), 753-762
...  and therefore removed from the preprint server. Mail to the author(s) for reprints.                                 

Preprint no. 9/2009  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Zdeněk Skalák:  
Some aspects of the asymptotic dynamics of solutions of the homogeneous Navier-Stokes equations in general domains
 published in J. Math. Fluid Mech. 12 (2010), 503-535
... and therefore removed from the preprint server. Mail to the author(s) for reprints.

Preprint no. 10/2009  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jozef Bobok and Ivo Marek:  
Monotony of solutions of some difference and differential equations
  published in Linear Algebra and its Applications 436(10) (2012), 3919-3929
...  and therefore removed from the preprint server. Mail to the author(s) for reprints.